Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Feeling dizzy, tingling in head and started seeing black spots. What is going on?

User rating for this question
Very Good
Answered by
Practicing since : 1966
Answered : 4499 Questions
I have had this a couple times in the past but it recently came back. i stood up from my bed and when i made it to my door way i felt a tingling inside my head and dizzy so i held to the door then i just started to see black spots starting to form from the outside of my vision until it went to the center which cause me to go blind for 10 seconds. after that my vision returned to normal.
Posted Wed, 28 Nov 2012 in Vision and Eye Disorders
Answered by Dr. Anantharamakrishnan 3 hours later
Hi friend
Welcome to Health Care Magic

This description is ‘near syncope’ (Black Out).

There could be several causes – generally postural hypotension.
Occasionally, other causes – Brain (lower brain or blood supply), Heart (irregular beats), Ear (internal ear – balancing mechanism), anaemia – could contribute. In view of your young age, it is unlikely to be serious, but needs investigations.

The best option will be to see a Neurologist – especially because of history of headache. / An Internist will be the next choice

Take care
Wishing speedy recovery
God bless
Good luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor